well today is 10 days off methadone for me......haven't slept much, but it seems like I'm getting used to it......The one thing that's really bothering me is it feels like I have electricity running through my body....like I'm being shocked all over....UGH!!....Has anyone else had this?????
Teri - GREAT job! You are coming along just fine! As for the electricity - YES - I do get it even now at 63 days I had some last night. Not near what I had in the beginning but I do still experience it here and there. It is awful but I hope the time spans just continue to get further and further as they have. Keep it up!
TEN DAYS!!! You are doing awesome girl. Yes, unfortunately the electricity thing is normal-it will get better like everything else..WIth time...(: It's your CNS reacting after being suppressed by the methadone. You are going to feel A LOT of things that seem strange, but your body is working hard to heal so try to see them as a GOOD thing. I'm proud of you lady, keep moving forward and be gentle and loving with yourself.
HI Teri never got the electric myself but herd of pleanty of people who have its the nuro receptors coming back on line from what others have told me it subsides with time sleep will come I promise you but it can take a wile try for cat naps here and there rather then a night of sleep just get a blanket rool up on the couch and watch some mindless tv till your tired if you even get tired some times just laying with your eyes closed and some soft music playing will be the closest thing to sleep you get good luck and God bless.....BTW your doing great your friend Mark
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.